MAUDE Adverse Event Report: COVIDIEN LP LLC NORTH HAVEN TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE

COVIDIEN LP LLC NORTH HAVEN TI-CRON; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Model Number 88863257-62
Medical Device Problem Codes Break (1069); Detachment Of Device Component (1104)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation summary: post market vigilance (pmv) led an evaluation of one device.Records from each manufacturing lot are thoroughly reviewed to ensure that products are released meeting all quality release specifications at the time of manufacture.Analysis concluded there were no assembly component related failures.Should new information become available, the file will be re-opened and the investigation summary amended as appropriate.
 
Event or Problem Description
According to the reporter, during an open abdominal procedure, the needle broke.The needle fell into the cavity of the patient and was retrieved.There was no injury to the patient.

Brand Name
TI-CRON
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Manufacturer (Section D)
COVIDIEN LP LLC NORTH HAVEN
195 mcdermott rd
north haven CT 06473
MDR Report Key7316219
Report Number1219930-2018-01277
Device Sequence Number1605842
Product Code GAT
UDI-Device Identifier20884521061931
UDI-Public20884521061931
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K930591
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number88863257-62
Device Catalogue Number88863257-62
Device Lot NumberD6J3071X
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/24/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2017
Initial Report FDA Received Date03/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1